본문 바로가기
KERD
논문KCI 등재

A generic research on nonlinear non-convolution type singular integral operators

0

조회

0

다운로드

1

인용

0

참고문헌

키워드

주제분류수학

초록

In this paper, we present some general results on the pointwise convergence of the non-convolution type nonlinear singular integral operators in the following form: \begin{equation*} T_{\lambda }(f;x)=\underset{\Omega }{\int }K_{\lambda }\left( t,x,f\left(t\right) \right) dt,\text{ }x\in \Psi ,\text{ }\lambda \in \Lambda , \end{equation*} where $\Psi =\left \langle a,b\right \rangle $ and $\Omega =\left \langle A,B\right \rangle $ stand for arbitrary closed, semi-closed or open bounded intervals in $\mathbb{R}$ or these set notations denote $\mathbb{R} $, and $\Lambda $ is a set of non-negative numbers, to the function $f\in L_{p,w}\left( \Omega \right) $, where $L_{p,w}\left( \Omega \right) $ denotes the space of all measurable functions $f$ for which $\left \vert \frac{f}{w}\right \vert ^{p}$ $(1\leq p<\infty )$ is integrable on $\Omega ,$ and $w: \mathbb{R} \rightarrow \mathbb{R}^{+}$ is a weight function satisfying some conditions.

Abstract

In this paper, we present some general results on the pointwise convergence of the non-convolution type nonlinear singular integral operators in the following form: \begin{equation*} T_{\lambda }(f;x)=\underset{\Omega }{\int }K_{\lambda }\left( t,x,f\left(t\right) \right) dt,\text{ }x\in \Psi ,\text{ }\lambda \in \Lambda , \end{equation*} where $\Psi =\left \langle a,b\right \rangle $ and $\Omega =\left \langle A,B\right \rangle $ stand for arbitrary closed, semi-closed or open bounded intervals in $\mathbb{R}$ or these set notations denote $\mathbb{R} $, and $\Lambda $ is a set of non-negative numbers, to the function $f\in L_{p,w}\left( \Omega \right) $, where $L_{p,w}\left( \Omega \right) $ denotes the space of all measurable functions $f$ for which $\left \vert \frac{f}{w}\right \vert ^{p}$ $(1\leq p<\infty )$ is integrable on $\Omega ,$ and $w: \mathbb{R} \rightarrow \mathbb{R}^{+}$ is a weight function satisfying some conditions.

참고문헌 (28)

  1. G. Alexits, "Konvergenzprobleme der Orthogonalreihen" (1960), Verlag der Un-garischen Akademie der Wissenschaften
  2. C. Bardaro, "On approximation properties for some classes of linear operators of convolution type", Atti Sem. Mat. Fis. Univ. Modena, 33(2), pp.329~356 (1984)
  3. C. Bardaro, "On approximation properties of certain noncon-volution integral operators", J. Approx. Theory, 62(3), pp.358~371 (1990)
  4. C. Bardaro, "Approximation by nonlinear integral operators in some modular function spaces", Ann. Polon. Math, 63, pp.173~182 (1996)
  5. C. Bardaro, "Nonlinear integral operators and applications" (2003), Walter de Gruyter, Publ
  6. C. Bardaro, "Pointwise convergence theorems for nonlinear Mellin convolution operators", Int. J. Pure Appl. Math, 27(4), pp.431~447 (2006)
  7. P. L. Butzer, "Fourier Analysis and Approximation: Vol. I" (1971), Academic Press
  8. Deepmala, "A study on some problems on existence of solutions for nonlinear functional-integral equations", Acta Mathematica Scientia, 33 B(5), pp.1305~1313 (2013)
  9. Deepmala, "A study on fixed point theorems for nonlinear contractions and its applications", Ph. D., pp.2014
  10. S. Esen, "Convergence and the order of convergence of family of non-convolution type integral operators at characteristic points", Ph. D., pp.2002
  11. S. Esen, "The order of approximation by the family of integral operators with positive kernel", Proc. Inst. Math. Mech. Natl. Acad. Sci. Azerb, 28, pp.117~122 (2008)
  12. A. D. Gadjiev, "Special Problems of Functional Analysis and their Appl. to the Theory of Diff. Eq. and the Theory of Func", pp.40~44 (1968), Izdat. Akad. Nauk Azerbaidzan. SSR
  13. O. O. Guller, "On weighted approximation by singular integral operators depending on two parameters", 4th Interna-tional Eurasian Conference on Mathematical Sciences and Applications (IECMSA 2015), pp.89~ (2015)
  14. H. Karsli, "On approximation properties of non-convolution type nonlinear integral operators", Anal. Theory Appl, 26(2), pp.140~152 (2010)
  15. R. G. Mamedov, "On the order of convergence of m-singular integrals at generalized Lebesgue points and in the space Lp (-∞,∞)", Izv. Akad. Nauk SSSR Ser. Mat, 27(2), pp.287~304 (1963)
  16. V. N. Mishra, "Trigonometric approximation of signals (Functions) in Lp(p >= 1)-norm", International Journal of Contempo-rary Mathematical Sciences, 7(19), pp.909~918 (2012)
  17. V. N. Mishra, "On Chlodowsky variant of (p; q)Kantorovich-Stancu-Schurer operators", Int. J. Analysis and Applications, 11(1), pp.28~39 (2016)
  18. L. N. Mishra, "On the concept of existence and local attractivity of solutions for some quadratic Volterra integral equation of fractional order", Appl. Math. Comput, 285, pp.174~183 (2016)
  19. L. N. Mishra, "On existence theorems for some generalized nonlinear functional-integral equations with appli-cations", Filomat (2016)
  20. L. N. Mishra, "Solvability and asymptotic behav-ior for some nonlinear quadratic integral equation involving Erdelyi-Kober fractional integrals on the unbounded interval", Progress in Fractional Differentiation and Applications, 2(3), pp.153~168 (2016)
  21. J. Musielak, "On some approximation problems in modular spaces", Constructive Function Theory, Proceedings of International Conference Varna, pp.181~189 (1983), Bulgarian Academic of Sciences
  22. J. Musielak, "Approximation by nonlinear singular integral operators in generalized Orlicz spaces", Comment. Math. Prace Mat, 31, pp.79~88 (1991)
  23. T. Swiderski, "Nonlinear singular integrals depending on two parameters", Comment. Math, 40, pp.181~189 (2000)
  24. H. K. Pathak, "Common fixed point theorems for PD-operator pairs under relaxed conditions with applications", J. Comp. Appl. Math, 239, pp.103~113 (2013)
  25. W. Rudin, "Real and Complex Analysis" (1987), Mc-Graw Hill Book Co
  26. B. Rydzewska, "Approximation des fonctions par des integrales singulieres ordinaires", Fasc. Math, 7, pp.71~81 (1973)
  27. R. Taberski, "Singular integrals depending on two parameters", Prace Mat, 7, pp.173~179 (1962)
  28. G. Uysal, "A note on nonlinear singular integral operators depending on two parameters", New Trends Math. Sci, 4(1), pp.104~114 (2016)

관련 논문AI추천

이 간행물의 다른 논문 (17건)